PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What barbiturates are known to cause rashes?

ANSWER

Mephobarbital and phenobarbital are barbituates that may cause rashes.

From: Is Your Medicine Giving You a Rash? WebMD Medical Reference

SOURCES:

American Academy of Allergy, Asthma & Immunology: "Medications and Drug Allergic Reactions: Tips to Remember."

American Cancer Society: "Echinacea."

Children's Hospital of Wisconsin: "Drug Rashes."

Daftary, A. , June 2008. Journal of Nuclear and Medical Studies

Epilepsy Foundation of Western Pennsylvania: "Anti-Seizure Medication and Their Side Effects."

Johns Hopkins Medicine: "ACE Inhibitors."

KidsHealth: "Codeine."

Medscape Reference: "Drug Eruptions."

National Institute of Mental Health: "Introduction: Mental Health Medications."

Niggermann, B. , August 2003. Allergy

North American Spine Society.

The Merck Manual: "Sulfonamides."

Toxicology Data Network: "Amobarbital."

UpToDate: "Patient Information: Allergy to penicillin and related antibiotics (Beyond the Basics)."

Reviewed by Minesh Khatri on July 31, 2019

SOURCES:

American Academy of Allergy, Asthma & Immunology: "Medications and Drug Allergic Reactions: Tips to Remember."

American Cancer Society: "Echinacea."

Children's Hospital of Wisconsin: "Drug Rashes."

Daftary, A. , June 2008. Journal of Nuclear and Medical Studies

Epilepsy Foundation of Western Pennsylvania: "Anti-Seizure Medication and Their Side Effects."

Johns Hopkins Medicine: "ACE Inhibitors."

KidsHealth: "Codeine."

Medscape Reference: "Drug Eruptions."

National Institute of Mental Health: "Introduction: Mental Health Medications."

Niggermann, B. , August 2003. Allergy

North American Spine Society.

The Merck Manual: "Sulfonamides."

Toxicology Data Network: "Amobarbital."

UpToDate: "Patient Information: Allergy to penicillin and related antibiotics (Beyond the Basics)."

Reviewed by Minesh Khatri on July 31, 2019

NEXT QUESTION:

What pain medications are known to cause rashes?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: